# SDR SWIA2021081260114

- Difficulty date: August 7, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 38,370 hours, 35,222 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FAILURE AFTER DEPARTING KBIS THROUGH 7000Â€™. PERFORMED QRC, QRH PROCEDURES, RETURNED TO KBIS.   (FLIGHT 5729 - FILED CLOSED)    REF AML 703489 FOR CORRECTIVE. MORE INFORMATION WAS ADDED TO AML 703489 BUT BOTH ARE THE SAME DISCREPANCY. THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23277520 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE ML 23277518 FOR CORRECTIVE ACTION. ENGINE CHANGE."
